# SDR UALA2011081904425

- Difficulty date: August 17, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 57,547 hours, 22,399 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C247360003
- Part serial: H1636
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NW STRNG FAULT DISPLAYED-NOSE WHEEL STEERING INOP.  ATTEMPTED RESET OF NWS SWITCH AND BOTH BSCU 1&2, NO HELP.  MAINT TEXT:  BOTH BSCU 1 & 2 FAULT STEERING ELECTRO HYDRAULIC MODULE 6GC.  REPLACED NOSE WHEEL STEERING SERVO VALVE.
